Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Keppra

Keppra

I’ve been on Keppra for 18 months, it’s worked very well, I had a surgery two weeks ago and I feel like I’m starting to have jerks in the last few days, anyone else ever had it stop working? Specifically after a major surgery?

A MyEpilepsyTeam Member said:

It could be the surgery and not the Keppra. Maybe that's a side effect of Keppra

posted over 1 year ago
A MyEpilepsyTeam Member said:

My Neurologist talk about having another Temporal Lobe Surgery. Since having 2 already and didn't work, why would I want another.. 🙄

posted over 1 year ago
A MyEpilepsyTeam Member said:

I was on Keppra when I had my brain surgery. I don't remember anything wrong happening after that.

posted over 1 year ago
A MyEpilepsyTeam Member said:

I have been on Keppra for years. I didn't have any side effects. I am also on Onfi. That is the best medicine for me.

posted about 1 year ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member. Sorry to hear about the sezuire troubles I hope things turn around for you and you start to feel better soon.

posted over 1 year ago
Sponsored Content
Learn more about available surgeries to treat epilepsy Read more >
Already a Member? Log in